UNIGE document Scientific Article
previous document  unige:12074  next document
add to browser collection
Title

A proof of Lagrange's theorem on periodic continued fractions

Author
Published in Archiv der Mathematik. 1992, vol. 59, no. 1, p. 21 - 23
Identifiers
Full text
Structures
Citation
(ISO format)
STEINIG, John. A proof of Lagrange's theorem on periodic continued fractions. In: Archiv der Mathematik, 1992, vol. 59, n° 1, p. 21 - 23. https://archive-ouverte.unige.ch/unige:12074

339 hits

0 download

Update

Deposited on : 2010-10-12

Export document
Format :
Citation style :